# SDR DALA2025070805084

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1063947) CORROSION_ON LH SIDE PLATE_AT AFT CARGO COMPARTMENT (C2) FROM STA 727-847. CORROSION LEVEL 2: LH SIDE PLATE_AT AFT CARGO COMPARTMENT (C2) FROM STA 727-847 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
